BMO spaces related to Schrödinger operators with potentials satisfying a reverse Hölder inequality
- 313 Downloads
We identify the dual space of the Hardy-type space Open image in new window related to the time independent Schrödinger operator Open image in new window =−Δ+V, with V a potential satisfying a reverse Hölder inequality, as a BMO-type space Open image in new window . We prove the boundedness in this space of the versions of some classical operators associated to Open image in new window (Hardy-Littlewood, semigroup and Poisson maximal functions, square function, fractional integral operator). We also get a characterization of Open image in new window in terms of Carlesson measures.
Unable to display preview. Download preview PDF.
- 1.Bennet, C., DeVore, R.A., Sharpley, R.: Weak-L∞ and BMO. Ann. Math. 113, 601–611 (1981)Google Scholar
- 2.Dziubański, J., Zienkiewicz, J.: Hardy space H1 associated to Schrödinger operator with potential satisfying reverse Hölder inequality. Rev. Mat. Iberoam. 15(2), 279–296 (1999)Google Scholar
- 3.Dziubański, J., Zienkiewicz, J.: Hp spaces for Schrödinger operators. Fourier Analysis and Related Topics, Vol. 56, Banach Center Publications, 2002, pp. 45–53Google Scholar
- 4.Dziubański, J., Zienkiewicz, J.: Hp spaces associated with Schrödinger operators with potentials from reverse Hölder classes. Colloq. Math. to appearGoogle Scholar
- 6.Kurata, K.: An estimate on the heat kernel of magnetic Schrödinger operators and uniformly elliptic operators with non-negative potentials. J. London Math. Soc. (2) 62, 885–903 (2000)Google Scholar
- 8.Stein, E.: Topics in Harmonic Analysis Related to the Littlewood-Paley Theory. Princeton University Press, Princeton NJ, 1970Google Scholar
- 9.Stein, E.: Harmonic Analysis: Real Variable Methods, Orthogonality, and Oscillatory Integrals. Princeton University Press, 1993Google Scholar
- 10.Torchinsky, A.: Real-variable methods in harmonic analysis. Pure and Applied Mathematics, 123. Academic Press Inc., Orlando, 1986Google Scholar
- 11.Stempak, K., Torrea, J.L.: Endpoint results for Poisson inetgrals and Riesz transforms for Hermite function expansions. PreprintGoogle Scholar